Open Journal of Optimization

Open Journal of Optimization

ISSN Print: 2325-7105
ISSN Online: 2325-7091
www.scirp.org/journal/ojop
E-mail: ojop@scirp.org
"Solving Ordinary Differential Equations with Evolutionary Algorithms"
written by Bakre Omolara Fatimah, Wusu Ashiribo Senapon, Akanbi Moses Adebowale,
published by Open Journal of Optimization, Vol.4 No.3, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Analysis of temperature profiles in longitudinal fin designs by a novel neuroevolutionary approach
2020
[2] Application of Differential Evolution in the Solution of Stiff System of Ordinary Differential Equations
2020
[3] Izračun oblike proste površine magnetne tekočine v homogenem magnetnem polju: doktorska disertacija
2020
[4] Solution of Second-Order Ordinary Differential Equations via Simulated Annealing
2019
[5] Approximate Solution of the Second Order Initial Value Problem by Using Epsilon Modified Block-Pulse Function
2019
[6] Intergenerational, Interspecific Population Dynamics with Stochastic Lotka-Volterra
ProQuest Dissertations Publishing, 2018
[7] Solving Differential Equation by Modified Genetic Algorithms
2018
[8] Approximate solutions of general second–order initial value problems using differential evolution
2017
[9] The varying piecewise interpolation solution of the Cauchy problem for ordinary differential equations with iterative refinement
Computational Mathematics and Mathematical Physics, 2017
[10] Варьируемое кусочно-интерполяционное решение задачи Коши для обыкновенных дифференциальных уравнений с итерационным уточнением
2017
[11] SOLVING OSCILLATORY/PERIODIC ORDINARY DIFFERENTIAL EQUATIONS WITH DIFFERENTIAL EVOLUTION ALGORITHMS
2016
[12] Кусочно-интерполяционное решение двухточечной задачи Коши для обыкновенных дифференциальных уравнений с итерационным уточнением
2016
[13] Компьютерное кусочно-интерполяционное решение одноточечной и двухточечной задач Коши для обыкновенных дифференциальных уравнений
2016
[14] Итерационное уточнение кусочно-полиномиального приближения решения задачи Коши для обыкновенных дифференциальных уравнений
2015
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top